Local behaviour of singular solutions of elliptic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 4, p. 519-561
@article{ASNSP_1965_3_19_4_519_0,
     author = {Marcus, Moshe},
     title = {Local behaviour of singular solutions of elliptic equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {4},
     year = {1965},
     pages = {519-561},
     zbl = {0143.33702},
     mrnumber = {200576},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1965_3_19_4_519_0}
}
Marcus, Moshe. Local behaviour of singular solutions of elliptic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 19 (1965) no. 4, pp. 519-561. http://www.numdam.org/item/ASNSP_1965_3_19_4_519_0/

[1] Agmon S., Douglis A., Nirenberg L., «Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I » Comm. Pure Appl. Math., Vol. 12, (1959), pp. 623-727. | MR 125307 | Zbl 0093.10401

[2] Bers L., « Local behaviour of general linear elliptic equations », Comm. Pure Appl. Math., Vol. 8, (1955), pp. 473-496. | MR 75416 | Zbl 0066.08101

[3] Bers L., « Survey of local properties of solutiotas of elliptic partial differential equations », Comm. Pure Appl. Math., Vol. 9, (1956), pp. 339-350. | MR 81413 | Zbl 0074.08001

[4] Douglis A., Nirenberg L., « Interior estimates for elliptic systems of partial differential equations », Comm. Pure Appl. Math., Vol. 8, (1955), pp. 503-538. | MR 75417 | Zbl 0066.08002

[5] Hopf E., « Über den funktionalen, insbesondere den analytischen charakter der lösungen elliptisher differential gleichungen zweiter ordnung » Math. Zeit., Vol. 34, (1931), pp. 191-233. | JFM 57.0556.01 | Zbl 0002.34003

[6] John F. « The fundamental solution of linear elliptic differential equations with analytic coefficients », Comm. Pure Appl. Math., Vol. 3, (1950), pp. 273-304. | MR 42030 | Zbl 0041.06203

[7] John F., « Plane waves and spherical means applied to partial differential equations », pp. 43-72, Interscience Tracts in Pure and Applied Mathematics, New-York, 1955. | MR 75429 | Zbl 0067.32101

[8] Marcus M., « The Dirichtel problem in a domain whoseboundary is partly degenerated », (to appear). | Zbl 0197.08302